Follow
Alan Filipin
Alan Filipin
University of Zagreb, Faculty of Civil Engineering
Verified email at grad.unizg.hr
Title
Cited by
Cited by
Year
Effective solution of the D (-1)-quadruple conjecture
A Dujella, A Filipin, C Fuchs
Acta Arithmetica 128 (4), 319-338, 2007
622007
On Diophantine quintuples and -quadruples
C Elsholtz, A Filipin, Y Fujita
Monatshefte für Mathematik 175, 227-239, 2014
392014
There does not exist a D (4)-sextuple
A Filipin
Journal of Number Theory 128 (6), 1555-1565, 2008
342008
Nonextendibility of -triples of the form
A Filipin
International journal of mathematics and mathematical sciences 2005, 2217-2226, 2005
322005
On a family of two-parametric D (4)-triples
A Filipin, B He, A Togbé
Glasnik matematički 47 (1), 31-51, 2012
302012
The number of Diophantine quintuples II
A Filipin, Y Fujita
Publ. Math. Debrecen 82 (2), 293-308, 2013
292013
The extendibility of Diophantine pairs I: the general case
A Filipin, Y Fujita, A Togbé
Glasnik matematički 49 (1), 25-36, 2014
272014
On the size of sets in which xy+ 4 is always a square
A Filipin
The Rocky Mountain Journal of Mathematics, 1195-1224, 2009
262009
The extendibility of Diophantine pairs II: examples
A Filipin, Y Fujita, A Togbé
Journal of Number Theory 145, 604-631, 2014
252014
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
242019
Nonexistence of D (4)-quintuples
MB Trebješanin, A Filipin
Journal of Number Theory 194, 170-217, 2019
242019
An irregular D (4)-quadruple cannot be extended to a quintuple
A Filipin
Acta Arithmetica 136 (2), 167-176, 2009
242009
THE NON-EXTENDIBILITY OF SOME PARAMETRIC FAMILIES OF D(−1)-TRIPLES
A Filipin, Y Fujita, M Mignotte
The Quarterly Journal of Mathematics 63 (3), 605-621, 2012
192012
Bounds for Diophantine quintuples II
M Cipu, A Filipin, Y Fujita
Publ. Math. Debrecen 88 (1-2), 59-78, 2016
182016
The additive unit structure of pure quartic complex fields
A Filipin, R Tichy, V Ziegler
Functiones et Approximatio Commentarii Mathematici 39 (1), 113-131, 2008
172008
There are only finitely many D (4)-quintuples
A Filipin
The Rocky Mountain Journal of Mathematics, 1847-1859, 2011
162011
The number of D (-1)-quadruples
A Filipin, Y Fujita
Mathematical communications 15 (2), 387-391, 2010
162010
On the D (4)-Triple {F2k, F2k, 4F2k}, Fibonacci Quart. 48 (2010), no. 3, 219–227.
A Filipin, B He, A Togbé
Fibonacci Quart 48 (3), 219-227, 2010
152010
A polynomial variant of a problem of Diophantus and its consequences
A Filipin, A Jurasić
Glasnik matematički 54 (1), 21-52, 2019
122019
On the quantitative unit sum number problem—an application of the subspace theorem
A Filipin, R Tichy, V Ziegler
Acta Arith 133 (4), 297-308, 2008
122008
The system can't perform the operation now. Try again later.
Articles 1–20